# SDR USAA2009021390330

- Difficulty date: January 27, 2009
- Submitted: February 17, 2009
- Operation: Air carrier
- Aircraft: N440US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24811
- Aircraft time: 48,985 hours, 34,143 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT Q5 MAJOR REPAIR NR 03-0557-8-0249/002 CRACK ON LONGITUDINAL FLOOR BEAM AT BS 727B, RBL 24.75.  REPAIRED LONGITUDINAL FLOOR BEAM AT BS727B, RBL 24.75 IAW EA NR 100848.
